# SDR YENA2025040200355

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 45,663 hours, 30,459 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#510, CLE-BOS. 'CREW REPORTS CAMPFIRE SMELL IN CABIN; ISOLATED PACKS AND RAN ONE AT A TIME. NO ODOR NOTICED. CKD GALLEYS AND LAVS.NO DEFECTS NOTED AMM 21-20-00.'
